# SDR DL76L980566

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211080116
- Condition: Failed
- Location: Nr 1/2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB PASSING 17,500 AUTO PRESSURE CONTROL 1 AND 2 FAILED.  MANUAL CONTROL WAS ERRATIC PLUS AND MINUS 1000 FT PER MM.  REPLACED OUTFLOW VALVE AND BOTH NR 1 AND NR 2 CABIN PRESSURE CONTROLLERS, SYSTEM CHECKS NORMAL.
